# SDR DALA2019020400703

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 72,676 hours, 53,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Seat 23d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

23D SEAT EMERGENCY LIGHT OUT. R/R BULB AT SEAT 23D PER STANDARD PRACTICE. (LP4807909)
